My publications

2018

39. Dorin Ghisa and Andrei Horvat-Marc, Geometric Aspects of Quasi-Periodic Property of Dirichlet Functions, Advances in Pure Mathematics, Volume 8, August 2018, 699-710. doi: 10.4236/apm.2018.88042.

38. Andrei Horvat-Marc, Laszlo Balog, Fixed point theorems for nonself Bianchini type contractions in Banach spaces endowed with a graphCreative Mathematics and Informatics, Volume 27 (2018), No. 1, Pages 37-48.

37. Petrică C.Pop, Levente Fuksz, Andrei Horvat-Marc, Cosmin Sabo, A novel two-level optimization approach for clustered vehicle routing problem, Computers & Industrial Engineering, Volume 115, January 2018, Pages 304-318, DOI: https://doi.org/10.1016/j.cie.2017.11.018

36. Andrei Horvat-Marc and Levente Fuksz and Petrică C. Pop and Daniela Dănciulescu, A decomposition-based method for solving the clustered vehicle routing problem, Logic Journal of the IGPL, (jzx037), February 2018. DOI: https://doi.org/10.1093/jigpal/jzx037


2017
35. Dorin Ghisa and Andrei Horvat-Marc, Geometric Aspects of Denseness Theorems for Dirichlet Functions, Journal of Advances in Mathematics and Computer Science, ISSN: 2456-9968, ISSN: 2231-0851 (Past),Vol.: 25, Issue.: 4
34. Andrei Horvat-Marc and Ioana Tașcu, Ghid pentru redactarea unei lucrări în vederea obținerii gradului didactic I, Didactica Matematică, Anul VII, Nr. 2, 2017 [.pdf]


2016
33. A. Horvat-Marc and Mihaela Petric, Examples of cyclical operators, Carpathian Journal of Mathematics, Vol. 32, Issue 3, pp. 331-338, 2016.


2015
32. A. Horvat-Marc, L. Fuksz, P.C. Pop and D. Dănciulescu, A novel hybrid algorithm for solving the clustered vehicle routing problem, in Proc. of HAIS 2015, Lecture Notes in Artificial Intelligence, Vol. 9121, pp. 679-689, 2015. DOI: 10.1007/978-3-319-19644-2_56


2014
31. P.C. Pop and L. Fuksz and A. Horvat-Marc, A Variable Neighborhood Search approach for solving the generalized vehicle routing problem, in Hybrid Artificial Intelligence Systems, Lecture Notes in Computer Science, vol. 8480, pp. 13-24, DOI 10.1007/978-3-319-07617-1_2, ISBN 978-3-319-07616-4


2013
30. Ioana Tașcu and A. Horvat-Marc, Graphical representations for errors arising by approximation with bivariate operator od Stancu type, Creative Mathematics and Informatics, Vol. 22, No. 2, pp. 229-235, 2013. Zbl 06384780
29. M. Lauran and A. Horvat-Marc, An application of a fixed point theorem in cone metric spaces for solving differential equations, Creative Mathematics and Informatics, Vol. 22, No. 1, pp. 65-71, 2013. Zbl 1289.34057


2012
28. P.C. Pop, I. Kara and A. Horvat Marc, New Mathematical Models of the Generalized Vehicle Routing Problem and Extensions, Applied Mathematical Modelling, Elsevier, Vol. 36, Issue 1, pp. 97-107, 2012. doi:10.1016/j.apm.2011.05.037
[Times Cited 16]
27. P.C. Pop and A. Horvat Marc, Local Search Heuristics for the Generalized Vehicle Routing Problem, in Proc. of ICSMO 2012, IACSIT Press, Vol. 23, pp. 84-88, 2012.


2011
26. Pop, N., Cioban, H., Horvat-Marc, A. (2011). Finite element method used in contact problems with dry friction. Computational Materials Science, 50(4), 1283-1285, Proceedings of the 19th International Workshop on Computational Mechanics of Materials — IWCMM 19
DOI: 10.1016/j.commatsci.2010.03.018
[Times Cited 6]


2009
25. A. Horvat Marc and P.C. Pop, Localization of positive solutions via nonnegative concave functionals, Proc. of the 13-th International Conference on Computers, 175-178, Rhodos, Greece, July 23-25, 2009.
24. P.C. Pop, C. Pop Sitar, A. Horvat-Marc and I. Zelina, A local-global approach to the Generalized Minimum Spanning Tree Problem, Analele Universitatii din Timişoara, seria Matematică-Informatică, Fasc. 2, Vol. XLVII, 117-126, 2009.
23. A. Horvat-Marc, Localization of positive solutions of systems of Hammerstein equations, Journal of Science and Arts, Vol. 9, No. 1, pp. 57-61, Zbl 1201.47049


2008
22. Ioana Dărăban and A. Horvat-Marc, Approximate positive solutions of nonlinear differential equations using neural networks and localization results, Carpathian J. Math, 24(2008), No. 3, 317-326 [.pdf].

21. A. Horvat-Marc, Positive solutions for nonlinear integral equations of Hammerstein type, Carpathian J. Math, 24(2008), No. 2, 54-62 [.pdf] Zbl 1174.45004.


2007
20. A. Horvat-Marc, Localization results Via Krasnoselskii’s fixed point theorem in cones, Fixed Point Theory, Cluj-Napoca, Vol. 8(2007), No. 1, 59-68.
19. A. Horvat-Marc, C. Sabo, C. Toader, Positive Solutions of Urysohn Integral Equations, Proceedings of the7th WSEAS International Conference on Systems Theory and Scientific Computation, ISTASC’07, Vouliagmeni, Athens, Greece, August 24-26, 2007, 96-99.


2006
18. A. Horvat-Marc, Compression-expansion fixed point theorems, Automat. Comput. Appl. Math., 15 (2006), no. 2, 171–175.
17. P.C. Pop, A. Horvat-Marc & Corina Pop Sitar, An approximation algorithm for the at least version of generalized minimum spaning tree problem, Revue d’Analyse Numerique et de Theorie de l’Approximation, 35(2006), No. 1, 95-103.
16. Ioana Taşcu & A. Horvat-Marc, On a result of D.D. Stancu, Creative Mathematics and Informatics, 15 (2006), 59 – 68.
15. P.C. Pop, A. Horvat-Marc & Corina Pop Sitar,  At least version of generalized minimum spaning tree problem, Carpathian J. Mathematics, 22(2006), No. 1-2, 129 – 135.[.pdf]


2005
14. Ioana Taşcu & A. Horvat-Marc, Construction of Stancu-Hurwitz operator for two variables, ICATMI 2005, International Conf. on Theory and Applic. of Math. and Inf., Alba Iulia, sub egida IMAR, 97-103, ISSN: 1582-5329, Zbl 1164.41313
13. Ioana Taşcu, A. Horvat-Marc, Cubature formulas of Gauss-Mehler type, MicroCAD 2005, Proceeding of the International Scientific Conference Univ. of Miskolc, Hungary, 167-173.


2004
12. A. Horvat-Marc & Mădălina Berinde, Another general fixed point principle, Carpathian Journal of Mathematics, Vol. 20, No. 1, 2004, 45 – 49.[.pdf]
11. A. Horvat-Marc & Cristina Ţicală, Localization of solutions for a problem arising in the theory of adiabatic tubular chemical reactors, Carpathian Journal of Mathematics, Vol. 20, No. 2, 2004, 187 – 192.[.pdf]
10. A. Horvat-Marc & R. Precup, Nonegative solutions of nonlinear integral equations in ordered Banach spaced, Fixed Point Theory, Cluj-Napoca, Vol. 5, No. 1, 2004, 65-70.[.pdf] Zbl 1054.45009 
9. A. Horvat-Marc, The first eigenvalue and existence results, Studia Universitatis Babeş-Bolyai, Mathematica, XLIX, No. 1, 2004, 41 – 48.
8. Ioana Taşcu, A. Horvat-Marc, Construction of cubatures formulas by using positive operators, ICATMI 2004, Thessaloniki, Grecia, International Conf. on Theory and Applic. of Math. and Inf., Alba Iulia, sub egida IMAR, 438-442,  ISSN: 1582-5329.


2003
7. A. Horvat-Marc, Variational Method for the Boundary Value Problem, Tools for Mathematical Modelling, Research Mathematical,Vol. 9, Saint Petersburg, 2003, 249 – 254.
6. A. Horvat-Marc, Positive solutions of nonlinear functional-integral equations, Carpathian Journal of Mathematics, Vol. 19, No. 1, 2003, 67 – 72.[.pdf] Zbl 1073.45507


2002
5. A. Horvat-Marc, Localization of fixed point for Mönch operators, Bulletins for Applied & Computer Mathematics PAMM, Jun.12, 2002, 197-204.
4. A. Horvat-Marc, Some generalization of the Lerray-Schauder principle, Buletinul Ştiinţific al Universităţii Baia Mare, Seria B, Vol. XVIII, Nr. 1, 2002, 53-58.[.pdf] Zbl 1031.47031
3. A. Horvat-Marc, Nonnegative solutions for boundary value problem, Buletinul Ştiinţific al Universităţii Baia Mare, Seria B, Vol. XVIII, Nr. 2, 2002, 223-228.[.pdf] Zbl 1031.47032
2. A. Horvat-Marc, Despre câteva formule de recurenţă, Lucrările Seminarului de Creativitate Matematică, Vol. 11, 2002, 51-57.


2000
1. A. Horvat-Marc, Retraction methods in fixed point theory, Seminar of Fixed Point Theory Cluj-Napoca, Vol. 1, 2000, 39-54,[.pdfZbl 1047.47041.


Author: Horvat-Marc Andrei

Share This Post On

Submit a Comment